# SDR R61A201612220056

- Difficulty date: December 22, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 21,385 hours, 16,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD CARGO DOOR CUTOUT LOWER BEAM IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR CUTOUT LOWER BEAM IAW SRM 51-40-02, 51-23-04, 51-43-01, 53-43-02. PN 170-67118-003, BEAM.
